# SDR ASAA2023102045759

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 54,363 hours, 16,094 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT LPACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROLLER BITE CK, FOUND TCV FAULT ON ZONE TEMPCONTROLLER 1, AFTER COMPLETING BITE CK HAD GREEN GO LIGHTS, RESET FAULTNO HISTORY LAST 30 DAYS, SEAMC JEREMY NTOFIED.
